Authors: Stanković, Radomir 
Astola, Jaakko
Moraga, Claudio
Title: Design of multiple-valued logic networks with regular structure by using spectral representations
Journal: Journal of Multiple-Valued Logic and Soft Computing
Volume: 19
Issue: 1-3
First page: 251
Last page: 269
Issue Date: 25-Jul-2012
Rank: M21a
ISSN: 1542-3980
Abstract: 
In several publications, the use of non-Abelian groups has been suggested as a method to derive compact representations of logic functions. The compactness has been measured in the number of product terms in the case of functional expressions and the number of nodes, the width, and the interconnections in the case of decision diagrams. In this paper, we discuss Fourier representations on finite non-Abelian groups in synthesis for regularity. The initial domain group for a logic function (binary or multiplevalued) is replaced by a non-Abelian group by encoding of variables. The function is then decomposed into matrix-valued Fourier coefficients, that are easy to implement as building blocks over a technological platform with regular structure.We point out that spectral representation of non-Abelian groups is capable of capturing regularities in functions and transferring them in the spectral domain. In many cases, weak regularities in the original domain are converted into much stronger regularities in the spectral domain due to the regular structure of unitary irreducible group representations upon which the Fourier expressions are based.
Keywords: Fourier transform | Non-Abelian groups | Regularity | Spectral representations
Publisher: Old City Publishing

Show full item record

Page view(s)

34
checked on Apr 16, 2024

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.